Escudo de la República de Colombia
Sistema Nacional de Biliotecas - Repositorio Institucional Universidad Nacional de Colombia Biblioteca Digital - Repositorio Institucional UN Sistema Nacional de Bibliotecas UN

Eigenvalues of nonsingular matrices and combinatorial applications

Marrero, Osvaldo (1976) Eigenvalues of nonsingular matrices and combinatorial applications. Revista Colombiana de Matemáticas; Vol. 10, núm. 3 (1976); 121-124 0034-7426 .

Texto completo

[img]
Vista previa
PDF
1MB

URL oficial: http://revistas.unal.edu.co/index.php/recolma/arti...

Resumen

The purpose of this orticle is to present a result about eigenvalues of nonsingular matrices and to observe that this result implies a theorem of this author on combinatorial desiqns as well as other combinatorial results. The material presented herein lends itself well for use as an ilustration of some nontrivial applications in a first course in Linear Algebra; these applications may be mentioned right after the concepts of eigenvalue and eigenvector have been defined.

Tipo de documento:Artículo - Article
Palabras clave:eigenvalues, theorem, nonsingular matrices, course in linear algebra
Unidad administrativa:Revistas electrónicas UN > Revista Colombiana de Matemáticas
Código ID:32586
Enviado por : Dirección Nacional de Bibliotecas STECNICO
Enviado el día :01 Julio 2014 01:56
Ultima modificación:25 May 2018 21:17
Ultima modificación:25 May 2018 21:17
Exportar:Clic aquí
Estadísticas:Clic aquí
Compartir:

Solamente administradores del repositorio: página de control del ítem

Vicerrectoría de Investigación: Número uno en investigación
Indexado por:
Indexado por Scholar Google WorldCat DRIVER Metabiblioteca OAIster BASE BDCOL Registry of Open Access Repositories SNAAC Red de repositorios latinoamericanos eprints Open archives La referencia Tesis latinoamericanas OpenDOAR CLACSO
Este sitio web se ve mejor en Firefox